Kereső
Bejelentkezés
Kapcsolat
|
|
A note on reflective subcategories defined by partial algebras |
| Tartalom: | http://dml.cz/handle/10338.dmlcz/106304 |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Subject = Q Science / természettudomány: QA Mathematics / matematika: QA72 Algebra / algebra Subject = Q Science / természettudomány: QA Mathematics / matematika Type = Article |
| Cím: |
A note on reflective subcategories defined by partial algebras
|
| Létrehozó: |
Szigeti, Jenő
|
| Dátum: |
1984
|
| Téma: |
QA Mathematics / matematika
QA72 Algebra / algebra
|
| Típus: |
Article
PeerReviewed
|
| Formátum: |
text
|
| Azonosító: |
Szigeti, Jenő (1984) A note on reflective subcategories defined by partial algebras. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 25 (2). pp. 319-323. ISSN 0010-2628
|
| Kapcsolat: |